On the generalization of a Moore's theorem
Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 967-969
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_6_a2,
author = {G. Kangro},
title = {On the generalization of a {Moore's} theorem},
journal = {Doklady Akademii Nauk},
pages = {967--969},
year = {1958},
volume = {121},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a2/}
}
G. Kangro. On the generalization of a Moore's theorem. Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 967-969. http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a2/